DOI 10.14219/jada.archive.2008.0218
Recognizing doxycycline-induced esophageal ulcers in dental practice: a case report and review.
Аннотация
BACKGROUND
Doxycycline-induced esophageal ulcer is a documented adverse drug reaction. Unfortunately, many health care professionals are not familiar with this particular drug reaction. Because doxycycline frequently is prescribed in the clinical practice of periodontics, it is important for dentists to be aware of this potential drug reaction.
METHODS
The authors describe the case of a patient who was taking doxycycline after undergoing periodontal surgery and experienced a complication. The diagnosis revealed that the patient had developed an esophageal ulcer as a result of taking the doxycycline.
RESULTS
The patient's esophageal ulcer resolved with the aid of dietary changes and a prescription of rabeprazole, a proton pump inhibitor.
CONCLUSIONS
and
CLINICAL IMPLICATIONS: The etiology of doxycycline-induced esophageal ulceration is complex, and proper diagnosis is essential for its resolution. Dentists should be aware of the potential for this adverse drug reaction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.